, Volume 237, Issue 3, pp 571-583

Hausdorff dimension 2 for Julia sets of quadratic polynomials

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We consider families of quadratic polynomials which admit parameterisations in a neighbourhood of the boundary of the Mandelbrot set. We show how to find parameters such that the associated Julia sets are of Hausdorff dimension 2.

Received October 11, 1999 / Published online April 12, 2001